# SDR 97ZZZX2159

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transducer
- Part number: G555674
- Condition: Failed
- Location: Eng Torque
- Part time: 647 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE PRESSURE TRANSDUCER FAILED.  NEEDLE SPINS ON GAUGE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
